Object

Title: Pointwise estimates for B-spline Gram matrix inverses

Publication Details:

Լույս է տեսնում 1966 թվականից՝ տարին 6 անգամ։

Journal or Publication Title:

ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Date of publication:

2014

Volume:

49

Number:

2

ISSN:

00002-3043

Official URL:


Coverage:

37-54

Abstract:

We present a new method to prove a certain geometric-decay inequality for entries of inverses of B-spline Gram matrices, which is given in [1].

Publisher:

Հայաստանի ԳԱԱ

Date created:

2014-04-15

Format:

pdf

Identifier:

oai:arar.sci.am:113012

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Object collections:

Last modified:

Dec 13, 2023

In our library since:

Apr 2, 2020

Number of object content hits:

11

All available object's versions:

https://arar.sci.am/publication/124418

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information